# SDR IPXA2023102494081

- Difficulty date: September 18, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 33,583 hours, 22,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36912143N352
- Part serial: NSN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* *MAJOR REPAIR* FAULT-A GOUGE AT STA730, BTWN STR26R-STR25R; DOT 117-011. JOB WAS ACCOMPLISHED IAW UPS EO 88312-REQ1 AND VT MAE EA 757-5330-27-A3385 REV- WITHOUT ANY DEVIATION. REVIEWED
